U.S. doctors online nowAsk doctors free
India
A 20-year-old male asked:

i had cyst acne and i have taken isotrination capsule for 3 to 4 month for curing cyst. is that reason to loss hair? then what should i do now?

1 doctor answer1 doctor weighed in
Dr. Michael Fisher
Dermatology 32 years experience
Medication Hair Loss: Yes, Isotretinoin can cause a type of hair loss called a telogen effluvium. Treatment is B12 shots once a month until you stop losing hair.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jun 26, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.